# SDR AU010152

- Difficulty date: February 13, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: RFS1015
- Condition: Broken
- Location: Brake
- Component: Brake, Bfgoodrich, 214791
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BRAKE ROTATING DISC (CARRIER AND LINING ASSEMBLY) BROKEN.
